Home → Magazine Archive → January 1975 (Vol. 18, No. 1) → Elementary divisors of tensor products → Abstract

Elementary divisors of tensor products

By Marvin Marcus, Herbert Robinson

Communications of the ACM, Vol. 18 No. 1, Pages 36-39
10.1145/360569.360657


Save PDF
The elementary divisors of a tensor product of linear transformations have been known for 40 years. This paper provides a short, easily accessible proof of these results, and points out an interesting combinatorial consequence of the proof.

The full text of this article is premium content

0 Comments

No entries found